MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER COUDE; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER COUDE; URINARY CATHETER
Model Number M14C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient (user) states he experienced an urinary tract infection because he reused some of the catheters.Patient's doctor instructed him not to do this.Patient received antibiotics and has recovered.

Brand Name
CURE CATHETER COUDE
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key7463244
Report Number3005471919-2018-00008
Device Sequence Number1482577
Product Code GBM
UDI-Device Identifier00815947020086
UDI-Public(01)00815947020086(17)220828(10)170926-3(241)M14C
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2022
Device Model NumberM14C
Device Catalogue NumberM14C
Device Lot Number170926-3
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight110